List of Publications: Wei Zhang
Unitary Friedberg--Jacquet periods and their twists (with Jingwei Xiao) in preparation.
Higher theta series for unitary groups over function fields, (with Tony Feng, Zhiwei Yun, arxiv: 2110.07001.
More Arithmetic Fundamental Lemma conjectures: the case of Bessel subgroups , arxiv: 2108.02086.
On the arithmetic Siegel--Weil formula for GSpin Shimura varieties, (with Chao Li), arxiv: 2106.15038.
On the Arithmetic Fundamental Lemma conjecture over a general $p$-adic field, (with A. Mihatsch), arxiv: 2104.02779.
Higher Siegel--Weil formula for unitary groups: the non-singular terms, (with Tony Feng, Zhiwei Yun), arxiv: 2103.11514.
A majority of elliptic curves over Q satisfy the Birch and Swinnerton-Dyer conjecture. (with Manjul Bhargava, Christopher Skinner) preprint, Arxiv.
Indivisibility of Heegner points in the multiplicative case. (with Christopher Skinner) submitted, Arxiv.
Triple product L-series and Gross-Kudla-Schoen cycles. (with Xinyi Yuan, Shou-Wu Zhang). In preparation.
On the Beilinson-Bloch-Kato conjecture for Rankin-Selberg motives, (with Yifeng Liu, Yichao Tian, Liang Xiao, Xinwen Zhu), Invent. Math., to appear, arXiv: 1912.11942.
Kudla--Rapoport cycles and derivatives of local densities, (with Chao Li), To appear in Journal of AMS, doi:/10.1090/jams/988
Isolation of cuspidal spectrum, with application to the Gan--Gross--Prasad conjecture, (with Raphael Beuzart-Plessis, Yifeng Liu, Xinwen Zhu), Ann. of Math(2), Vol. 194 (2021), no.2, 519--584.
Weil representation and Arithmetic Fundamental Lemma, Ann. of Math. (2) Vol. 193 (2021), no. 3, 863--978.
On Shimura varieties for unitary groups, (with M. Rapoport, B. Smithling), Pure and Applied Mathematics Quarterly, Special Issue: In Honor of David Mumford, Vol. 17, No. 2 (2021), pp. 773--837.
Arithmetic diagonal cycles on unitary Shimura varieties, (with M. Rapoport, B. Smithling). Compositio Mathematica, Vol. 156, no. 9, 2020, pp. 1745--1824.
The arithmetic fundamental lemma: An update. Science China Mathematics, November 2019, Volume 62, Issue 11, 2409-2422.
Shtukas and the Taylor expansion of L-functions (II) (with Zhiwei Yun), Ann. of Math., Vol. 189 (2019), no. 2, 393-526.
Periods, cycles, and $L$-functions: a relative trace formula approach Proceedings ICM-2018. Beamer file
On p-adic Waldspurger formula. (with Yifeng Liu, Shou-Wu Zhang). Duke. Math. J., Vol. 167 (2018), 743--833.
Shtukas and the Taylor expansion of L-functions (with Zhiwei Yun), Ann. of Math., Vol. 186 (2017), no. 3, 767--911.
Oberwolfach report of talk in 08/2015)
Regular formal moduli spaces and arithmetic transfer conjectures (with M. Rapoport, B. Smithling), Math. Annalen., 2018, Vol. 370, 1079--1175.
On the arithmetic transfer conjecture for exotic smooth formal moduli spaces. (with M. Rapoport, B. Smithling). Duke Math. J., Vol. 166, Number 12 (2017), 2183--2336.
Selmer groups and the indivisibility of Heegner points. Cambridge Journal of Math., Vol. 2 (2014), No. 2, 191--253.
The Birch--Swinnerton-Dyer conjecture and Heegner points: a survey. Current Developments in Mathematics, Volume 2013, 169--203.
Fourier transform and the global Gan-Gross-Prasad conjecture for unitary groups. Ann. of Math. Vol. 180 (2014), Issue 3, 971--1049
Appendix: Spherical characters for a strongly tempered pair. (with Atsushi Ichino)
Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014), 541-612.
On the Arithmetic Fundamental Lemma in the minuscule case (with Michael Rapoport, Ulrich Terstiege), Compositio Mathematica, 2013, volume 149, issue 10, pp. 1631-1666. Arxiv.
Harmonic analysis for relative trace formula. in ?Automorphic Representations and L-Functions", edited by: D. Prasad, C. S. Rajan, A. Sankaranarayanan, and J. Sengupta, Tata Institute of Fundamental Research, 2013, Mumbai, India. ISBN-10: 93-80250-49-5, ISBN-13: 978-93-80250-49-6
On the smooth transfer conjecture of Jacquet-Rallis for n=3, The Ramanujan Journal Ramanujan's 125th anniversary special volume, 2012, Volume 29, Issue 1-3, pp 225-256
Gross-Zagier formula and arithmetic fundamental lemma, in Fifth International Congress of Chinese Mathematicians. Part 1, 2, 447-459, AMS/IP Stud. Adv. Math., 51, pt. 1, 2, Amer. Math. Soc., Providence, RI, 2012.
On arithmetic fundamental lemmas, Invent. Math., Volume 188, Number 1 (2012), 197-252.
The Gross-Zagier formula on Shimura curves (with Xinyi Yuan, Shou-Wu Zhang). Annals of Math. Studies vol. 184, Princeton University Press, 2012.
The Gross-Kohnen-Zagier theorem over totally real fields (with Xinyi Yuan, Shou-Wu Zhang). Compositio Math. 145 (2009), no. 5, 1147-1162.